# SDR ZZDA2010304

- Difficulty date: June 6, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 DEF RED LENS FOR EMERGENCY LIGHT MISSING.  INSTALLED NEW RED LENS AT SEAT 22D IAW B717-200 AMM 33-51-04.
